or Connect
Mothering › Health Articles › Delaying Vaccines

Delaying Vaccines

My son, now 19 months, has shown reactions to the DTaP shot after his 6 month and 9 month appointment, including fever and slight "head tremors". I expressed concern to my doctor after hearing more information about severe reactions to immunizations. At my son's 12 month appointment he received the DT instead of the DTaP. That evening, he developed a fever and was terribly unhappy. He is due for another round of shots and I am concerned to give him anything else. I have already expressed concern and my wishes to hold off on the MMR shot, but didn't know if I should wait on the others after these reactions. I just question if there is something else affecting him in the shots that could cause worse reactions as we go forward. Thanks for any help or advice. My pediatrician is very pro immunization, but seems to be willing to "work with me."


There are many ingredients in vaccines that may be causing your son's reactions. Please go to this link and see the list of chemicals contained in vaccines: http://www.mercola.com/2001/mar/7/vaccine_ingredients.htm. This is a great site; start with the link at the bottom of the page for much more vaccine information.


To continue to inject him after he has had severe reactions could lead to serious, life-long consequences. A simple comparison: Would you continue to give him penicillin if he had had a serious reaction to it? Many parents are not aware that vaccines are not required for a public education. All states offer exemptions. Go to this link to find out the laws of your state: http://www.vaclib.org/exemption.htm.


In addition, you may want to go to www.DrTenpenny.com and order the DVD, "Vaccines: The Risks, Benefits and Choices" for 3 hours of detailed information.

Comments

There are no comments yet
Mothering › Health Articles › Delaying Vaccines